# SDR USAA2012120300003

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 59,214 hours, 40,442 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1639
- Condition: Faulty
- Location: Cockpit
- Part time: 64,935 hours, 41,907 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 40 FOR LANDING, CREW REPORTED THE LEFT FLAP NEEDLE ON FLAP GAUGE SHOWED 32 AND THE RIGHT NEEDLE AT 27 (5 SPLIT).  TRIED TO RETRACT FLAPS TO 30 THEN 25 - NEEDLES DID NOT MOVE.  ON GROUND, RETRACTED FLAP HANDLE TO UP BUT FLAPS STAYED EXTENDED WITH NO NEEDLE CHANGE.  AFTER 5 MINUTES ON GROUND, FLAPS RETRACTED TO UP.  MAINTENANCE OPERATED FLAPS PER AMM 27-51-00-715.  COULD NOT DUPLICATE PILOT WRITE-UP.  ACCOMPLISHED DFCS FLAP RIGGING CHECK - ALL READINGS GOOD.  ACCOMPLISHED FLAP SPINDLE CHECK PER J/C 03C30727001 - CHECKS GOOD.  REMOVED AND REPLACED FLAP POSITION INDICATOR PER AMM 27-58-41-404.  FLAP OPERATIONAL CHECK GOOD.
